# SDR CALA2023021300405

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737-8
- Aircraft serial: 28806
- Aircraft time: 71,309 hours, 25,715 cycles
- System (JASC): 5700 · Wing Structure
- Part: Pressure Blkhd
- Part number: 111A1111
- Condition: Unknown
- Location: Upp Lh Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUIRE PERFORM PERMANENT REPAIR @ UPPER LH WW VERTICAL PRESSURE DECK WEB PER L/P NO 7474925 (REF: AAR NR 99957528) 57-10-10-2R-3 REPAIR 3, FIG 204, ALT 2, PAR 5.PER TABLE 205 CAT 56,000 CYCLES AFTER REPAIR. REPEAT INSPECTION INTERVAL 36,000 B REPAIR INSP REQ AS FOLLOWS: HFEC AND LFEC INSP THRESHOLD CYCLES. REF. AAR NR 99957528. PERFORMED PERMANENT REPAIR AT UPPER L/H WW VERT PRESS DECK WEB AT STA 663 LBL 45 THRU LBL 31.83.ALL WORK DONE IAW B737 SRM ADD EMP:V939602, V918832 PERFORMED PERMANENT REPAIR OF UPPER L/H WW VERT PRESS DECK WEB TOMC-APPROVAL FROM SC1ELBYC COMMENT AT STA 663 LBL 45 THRU LBL 31.83 PER SRM 57-10-10-2R-3 REPAIR 3, FIG 204, ALT 2, PAR 5. PLACED ON DIP PER SRM 57-10-10-2R3 TABLE 205 CAT B REPAIR INSP REQ AS FOLLOWS: HFEC AND LFEC INSP AT A THRESHOLD OF 56,000 CYCLES AFTER REPAIR AND REPEAT INSPECTIONS AT AN INTERVAL OF 36,000 CYCLES. QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
